# SDR IPXA2020041354112

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57960402215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRH WING BETWEEN CTR AND OUTBRD FLAPS, CHECK/EO'S/EA'S METAL AIR SEALS ANGLES (2EA) ARE BROKEN OFF.REMOVE & REPLACED 2EA ANGLES P/N A5796040221500 &P/N A579074021100 IAW A300 SRM 51-40-21
